Alert archive / Indiana / Tornado Warnings in 2013

Tornado Warning 15, NWS Paducah, KY

January 29, 2013Gibson County, Pike County, Indiana; Wabash County, Illinois

NWS Paducah, KY issued this tornado warning at Jan 29, 2013, 11:02 PM CST for Gibson County, Pike County, Indiana; Wabash County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2013, 11:02 PM CST (05:02 UTC)
Expired
Jan 29, 2013, 11:30 PM CST
In force
28 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Wabash County, IL, Gibson County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 24 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 9:35 PM CSTTornado WatchSPC6 hr
Jan 29, 7:13 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

710 
WFUS53 KPAH 300502
TORPAH
ILC185-INC051-125-300530-
/O.NEW.KPAH.TO.W.0015.130130T0502Z-130130T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1102 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN WABASH COUNTY IN SOUTHEAST ILLINOIS...
  NORTHERN GIBSON COUNTY IN SOUTHWEST INDIANA...
  NORTHWESTERN PIKE COUNTY IN SOUTHWEST INDIANA...

* UNTIL 1130 PM CST.

* AT 1101 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MOUNT
  CARMEL...MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MOUNT CARMEL...PRINCETON...PATOKA AND HAZLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3838 8733 3832 8788 3842 8791 3852 8764
      3850 8766 3847 8775 3842 8773 3846 8765
      3846 8760 3850 8760 3849 8756 3852 8754
      3851 8750 3854 8744
TIME...MOT...LOC 0502Z 253DEG 40KT 3839 8779

$$

DRS
2 follow-up statements
649 
WWUS53 KPAH 300508
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1108 PM CST TUE JAN 29 2013

ILC185-300518-
/O.CAN.KPAH.TO.W.0015.000000T0000Z-130130T0530Z/
WABASH IL-
1108 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR SOUTHERN WABASH COUNTY IN SOUTHEAST
ILLINOIS IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3838 8733 3833 8783 3835 8782 3838 8777
      3842 8774 3842 8773 3843 8772 3843 8768
      3846 8765 3846 8760 3850 8758 3849 8756
      3852 8754 3851 8750 3854 8744
TIME...MOT...LOC 0508Z 271DEG 32KT 3835 8775

$$

INC051-125-300530-
/O.CON.KPAH.TO.W.0015.000000T0000Z-130130T0530Z/
PIKE IN-GIBSON IN-
1108 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN GIBSON AND
NORTHWESTERN PIKE COUNTIES IN SOUTHWEST INDIANA UNTIL 1130 PM CST...

AT 1105 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR MOUNT
CARMEL...MOVING EAST AT 35 MPH.

THIS LINE OF SEVERE THUNDERSTORMS MAY PRODUCE BRIEF...SHORT LIVED
TORNADOES WITH LITTLE OR NO ADVANCE WARNING. BE PREPARED TO SEEK
SHELTER SHOULD A TORNADO BE OBSERVED...OR IF THERE IS AN UPGRADE TO A
TORNADO WARNING FOR YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3838 8733 3833 8783 3835 8782 3838 8777
      3842 8774 3842 8773 3843 8772 3843 8768
      3846 8765 3846 8760 3850 8758 3849 8756
      3852 8754 3851 8750 3854 8744
TIME...MOT...LOC 0508Z 271DEG 32KT 3835 8775

$$

DRS
560 
WWUS53 KPAH 300526
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1126 PM CST TUE JAN 29 2013

INC051-125-300530-
/O.CON.KPAH.TO.W.0015.000000T0000Z-130130T0530Z/
PIKE IN-GIBSON IN-
1126 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN GIBSON AND
NORTHWESTERN PIKE COUNTIES IN SOUTHWEST INDIANA UNTIL 1130 PM CST...

AT 1124 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR PATOKA...
OR NEAR PRINCETON...MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3838 8733 3835 8762 3846 8760 3854 8744
TIME...MOT...LOC 0526Z 262DEG 30KT 3839 8754

$$

DRS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 29, 8:30 PM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 29, 8:30 PM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013

.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013

SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.

RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.

IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013

SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.

THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.

GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.

THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.

TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013

A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...

A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.

RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.

&&

.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013

SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.

MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
     107>112-114.

IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
     084>086-088>090-092>094.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
     091.

IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MY
Hazardous weather outlook, Jan 29, 10:26 PM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1026 PM CST TUE JAN 29 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310430-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1026 PM CST TUE JAN 29 2013

...SEVERE WEATHER OUTBREAK WILL CONTINUE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

TORNADO WATCHES HAVE BEEN ISSUED FOR SOUTHERN ILLINOIS...WESTERN
KENTUCKY...SOUTHWEST INDIANA...AND MOST OF SOUTHEAST MISSOURI
TONIGHT. A LINE OF SEVERE THUNDERSTORMS OVER SOUTHERN ILLINOIS AND
SOUTHEAST MISSOURI WILL ACCELERATE EASTWARD ACROSS WESTERN
KENTUCKY AND SOUTHWEST INDIANA OVERNIGHT.

THIS LINE OF STORMS WILL MAINTAIN A HIGH POTENTIAL FOR WIDESPREAD
DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE
ISOLATED FLOODING OF POOR DRAINAGE AREAS.

STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45
MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST
WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED.

MY

In the hours before

Local storm report, Jan 29, 10:38 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     POPLAR BLUFF            36.76N 90.41W
01/29/2013                   BUTLER             MO   EMERGENCY MNGR

            PROPERTY DAMAGE ALONG SETTLEMENT LANE. TRAVEL TRAILER
            BLOWN INTO ROADWAY. TWO MOBLILE HOMES DAMAGED AND BLOWN
            OFF OF THEIR FOUNDATIONS. TIME ESTIMATED.

&&

SMITTY
Local storm report, Jan 29, 10:39 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1039 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     LILBOURN                36.59N 89.61W
01/29/2013                   NEW MADRID         MO   EMERGENCY MNGR

            MOBILE HOME BLOWN OVER. NO ONE INSIDE. NEARBY BUSINESS
            HAD THE ROOF BLOWN OFF. LARGE LOADING DOCK DOOR DAMAGED.

&&

SMITTY
Local storm report, Jan 29, 10:48 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1048 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     CAPE GIRARDEAU          37.31N 89.55W
01/29/2013                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            SEMI AND TRAILER OVERTURNED ALONG HIGHWAY 25. TREES
            BLOCKING FOLLOWING ROADWAYS...HWY 25, HWY W, HWY
            INTERSECTION OF 316 AND 324, AND LASALLE ROAD. REPORTS OF
            POWERLINES DOWN AND SOME DEBRIS ON TOP OF SOME ROOFS IN
            THE COMMUNITY OF DELTA.

&&

SMITTY
Local storm report, Jan 29, 10:49 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1049 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     TSTM WND DMG     3 S LA CENTER           37.03N 88.97W
01/29/2013                   BALLARD            KY   TRAINED SPOTTER

            PROPERTY DAMAGE REPORTED ALONG HWY 358.

&&

SMITTY
Local storm report, Jan 29, 11:00 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1100 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     CROSSVILLE              38.16N 88.06W
01/29/2013  E70 MPH          WHITE              IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Jan 29, 11:01 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1101 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     KEENSBURG               38.35N 87.87W
01/29/2013  E60 MPH          WABASH             IL   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 10:26 PM CSTSevere Thunderstorm WarningPAHGibson, Posey34 min
Jan 29, 10:46 PM CSTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh29 min
Jan 29, 11:15 PM CSTSevere Thunderstorm WarningPAHGibson, Pike, Posey, Vanderburgh, Warrick30 min
Jan 29, 11:44 PM CSTSevere Thunderstorm WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick31 min
Jan 30, 12:35 AM CSTSevere Thunderstorm WarningPAHPike, Spencer, Warrick25 min
Jan 30, 12:59 AM CSTSevere Thunderstorm WarningPAHSpencer31 min
Jan 29, 8:46 PM CSTSevere Thunderstorm WarningPAHJackson, Jefferson, Perry29 min
Jan 29, 8:59 PM CSTSevere Thunderstorm WarningPAHAlexander, Union46 min
Jan 29, 9:08 PM CSTTornado WarningPAHJackson37 min
Jan 29, 9:13 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Union, Williamson32 min
Jan 29, 9:14 PM CSTTornado WarningPAHUnion31 min
Jan 29, 9:24 PM CSTTornado WarningPAHFranklin, Jefferson, Perry36 min
Jan 29, 9:27 PM CSTTornado WarningPAHAlexander, Pulaski33 min
Jan 29, 9:38 PM CSTTornado WarningPAHFranklin, Jackson, Williamson37 min
Jan 29, 9:43 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Wayne, Williamson32 min
Jan 29, 9:43 PM CSTTornado WarningPAHJohnson, Union47 min
Jan 29, 9:48 PM CSTSevere Thunderstorm WarningPAHAlexander, Johnson, Pulaski27 min
Jan 29, 10:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more28 min
Jan 29, 10:07 PM CSTTornado WarningPAHSaline, Williamson23 min
Jan 29, 10:14 PM CSTSevere Thunderstorm WarningPAHAlexander, Johnson, Massac, Pulaski31 min
Jan 29, 10:29 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope31 min
Jan 29, 10:43 PM CSTSevere Thunderstorm WarningPAHMassac, Pope47 min
Jan 29, 10:57 PM CSTSevere Thunderstorm WarningPAHHardin, Pope48 min
Jan 29, 11:05 PM CSTTornado WarningPAHMassac25 min

Nearby

Tornado Warnings in Indiana, 2013Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.